Joxter

535d

Hello, I have been on T for about 1.2 years now. I started July 9th, 2020 at about.2ml (40 mg of 200) a week. For about a year now, my dose has been .3ml (60mg of 200). I just got my mid cycle test results back and I jumped from 864 tot. Testosterone to 1161 Tot. Testosterone in under four months. I have recently began working but have been lacking this last month and was wondering if this is normal. Is this an okay level or will I need to have my dose lowered (Im fine with, Im just really anxious about high T) Ive been having worse acne and more mood swings, but I have recently had a death in my family and did not know if it was the T or grief

advertisement

    • WallyWasTaken2

      531d

      Unfortunately no, them being 1161 is not good. Anything above 950 T is usually not good and unhealthy. I would have really bad acne and mood swings when I started T, too!! This is actually a major sign of your dosage being too much for you. I would talk to your doctor about either spacing out your injections or lowering your dosage amount a little. The nice thing is that testing the waters and figuring it out will not negatively impact you in pretty much any way!! All the changes you want have already been made, it'll still be residing in your body no matter what, and it would be very surprising if it impacted your health in a concerning way.

    • Clothesfree

      497d

      testosterone levels are too high. Testosterone thickens your blood that is life-threatening if you don't be careful you can get a stroke out of it my level is at 512 and I feel great👍

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion